# SDR AALA2018051769026

- Difficulty date: May 14, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 9,792 hours, 3,690 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Delaminated
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE COVER PANEL HAS DELAMINATION DAMAGE ON RIGHT SIDE.  REMOVED AND REPLACED THE SLIDE COVER IAW AMM 25-62-44.
